# SDR 96ZZZM20

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305CW
- Make and model: Mtsbsi MU2B36
- Aircraft serial: 667
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 2117411
- Condition: Burned
- Location: Rt Mlg
- Component: Bfgoodrich
- Stage of operation: LD
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

ON LANDING AT YIP, AIRCRAFTS RIGHT MAIN BRAKE WAS DRAGGING.  RESUTLED IN FLAT SPOT ON TIRE AND OVERHEATED BRAKE ASSEMBLY.  WHEEL AND BRAKE REPLACED WITH SERVICEABLE UNITS.  BRAKE HYDRAULIC SYSTEM BLED TO REMOVE ANY CONTAMINATION.  SYSTEM OPS CHECKED GOOD.  SUBMITTER STATES, SUSPECT WATER IN BRAKE SYSTEM CAUSING BRAKE TO DRAG.
